Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 32, NWS Mobile, AL

April 24, 2010Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 24, 2010, 3:06 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 3:06 PM CDT (20:06 UTC)
Expired
Apr 24, 2010, 3:45 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Mobile County, AL

The radar

The Mobile radar (KMOB), 26 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 12:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2537 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
426 m²/s²
Significant tornado parameter
5.3
Supercell composite
17.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WUUS54 KMOB 242006
SVRMOB
ALC003-097-242045-
/O.NEW.KMOB.SV.W.0032.100424T2006Z-100424T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
306 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BAY MINETTE...
  SOUTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF DOWNTOWN MOBILE...

* UNTIL 345 PM CDT

* AT 306 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS OVER 60 MPH.  THIS STORM WAS 2 MILES SOUTHEAST OF BAYOU LA
  BATRE...OR ABOUT 11 MILES NORTHWEST OF DAUPHIN ISLAND...AND MOVING
  NORTHEAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOLLINGERS ISLAND BY 315 PM CDT...
  I10 NEAR THE BATTLESHIP BY 325 PM CDT...
  WHITEHOUSE FORKS BY 335 PM CDT...
  DOUGLASVILLE...CARNEY AND BAY MINETTE BY 340 PM CDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

HAIL UP TO 2 INCHES IN DIAMETER HAS BEEN REPORTED NEAR CODEN WITH 
THIS STORM. SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3033 8815 3032 8821 3036 8820 3038 8830
      3043 8839 3117 8791 3100 8766 3085 8763
      3076 8757 3043 8792 3049 8795 3055 8791
      3064 8793 3066 8794 3067 8802 3065 8805
      3051 8810 3031 8813 3028 8811 3027 8813
TIME...MOT...LOC 2006Z 217DEG 59KT 3044 8817

$$
1 follow-up statement
389 
WWUS54 KMOB 242022
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CDT SAT APR 24 2010

ALC097-242031-
/O.CAN.KMOB.SV.W.0032.000000T0000Z-100424T2045Z/
MOBILE AL-
322 PM CDT SAT APR 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOBILE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3066 8794 3117 8791 3100 8766 3085 8763
      3076 8757 3043 8792 3049 8795 3055 8791
      3064 8793
TIME...MOT...LOC 2021Z 217DEG 59KT 3064 8800

$$

ALC003-242045-
/O.CON.KMOB.SV.W.0032.000000T0000Z-100424T2045Z/
BALDWIN AL-
322 PM CDT SAT APR 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN BALDWIN COUNTY...

AT 321 PM CDT...RADAR INDICATES A CLUSTER OF SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OVER 60 
MPH.  THIS STORM WAS OVER NORTHERN MOBILE BAY AND MOVING NORTHEAST 
AT 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITEHOUSE FORKS...CROSSROADS...CARPENTER AND HURRICANE BY 335 PM
  CDT...
  BAY MINETTE...DOUGLASVILLE...CARNEY AND I65 AND AL 287 BY 340 PM
  CDT...
  DYAS BY 345 PM CDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE LOWEST
FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A
ROOM SUCH AS A CLOSET OR BATHROOM.

HAIL UP TO 2 INCHES IN DIAMETER HAS BEEN REPORTED NEAR CODEN ALABAMA 
WITH THIS STORM. SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.

REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3066 8794 3117 8791 3100 8766 3085 8763
      3076 8757 3043 8792 3049 8795 3055 8791
      3064 8793
TIME...MOT...LOC 2021Z 217DEG 59KT 3064 8800

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:10 AM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 24, 11:10 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1110 AM CDT SAT APR 24 2010

...TORNADO WATCH 92 STILL EFFECT FOR MOST OF THE AREA...

MESOSCALE UPDATE...SECOND ROUND MOVING OVER THE NORTHERN THIRD OF
THE FA ATTM WILL CONTINUE TO MOVE OFF. DEEPENING SURFACE SYSTEM OVER
THE EASTERN CENTRAL PLAINS IS DOING ONE LONG "IN BREATH"...CREATING
BREEZY TO WINDY CONDITIONS OVER THE AREA. EXPECT THESE WINDS TO
CONTINUE INTO THE LATE AFTERNOON HOURS.

ANOTHER ROUND OF TSRA HAS DEVELOPED OVER SOUTHEAST LA...MOVING
STRAIGHT TOWARDS THE FA. AM EXPECTING THIS ROUND TO START AFFECTING
THE FA IN SEVERAL HOURS.

/16

&&

.AVIATION...(18Z ISSUANCE)STRONG LOW LEVEL WINDS AND LOW CIGS WILL
BE A PROBLEM THROUGH THE DAY INTO THE EVENING. SKIES WILL CLEAR
OVERNIGHT AS THIS SYSTEM'S FRONT MOVES ACROSS THE AREA TONIGHT.
GUIDANCE IS NOT INDICATING A SIGNIFICANT WIND SHIFT...THOUGH...WITH
WINDS SHIFTING TO THE SOUTHWEST.

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

FL...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 5 AM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Apr 24, 5:40 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
540 AM CDT SAT APR 24 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-251045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
540 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE WEATHER IN NORTHERN CHOCTAW COUNTY.

THERE IS A MODERATE RISK OF SEVERE WEATHER NORTH AND WEST OF A LINE
FROM NEAR WIGGINS MISSISSIPPI TO MCINTOSH TO LUVERNE ALABAMA...AND A
SLIGHT RISK ELSEWHERE.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS ACROSS THE
AREA THROUGH TODAY. A FEW WILL BE SEVERE WITH DAMAGING WINDS...LARGE
HAIL AND ISOLATED TORNADOES. HOWEVER...THE GREATEST SEVERE WEATHER
THREAT WILL COME EARLY THIS AFTERNOON.

THUNDERSTORMS IN THE HIGH RISK AND MODERATE RISK AREAS WILL HAVE THE
GREATEST CAPABILITY OF BRINGING STRONG...LONG LIVED...AND LONG TRACK
TORNADOES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS ARE LIKELY. IN
THE SLIGHT RISK AREA...LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES ARE POSSIBLE.

THE SHOWERS AND THUNDERSTORMS WILL BE MORE ISOLATED DURING THE FIRST
HALF OF TODAY. THUNDERSTORMS WILL THEN MERGE INTO A SOLID LINE
EVENTUALLY MOVING OUT OF SOUTHEASTERN MISSISSIPPI BY EARLY TO MID
AFTERNOON...TO NEAR I-65 AND EXTENDING TO THE COAST BETWEEN MID AND
LATE AFTERNOON...THEN EXITING EAST OF A LINE FROM LUVERNE TO
ANDALUSIA ALABAMA TO CRESTVIEW FLORIDA BY THIS EVENING. FLASH
FLOODING IS ALSO A RISK ESPECIALLY WHEN ONE THUNDERSTORM FOLLOWS
CLOSELY BEHIND ANOTHER.

A WIND ADVISORY IS IN EFFECT FOR THE AREA TODAY DUE TO SUSTAINED
WINDS AROUND 25 MPH WITH FREQUENT GUSTS TO AROUND 35 MPH.

OVER THE COASTAL WATERS...A SMALL CRAFT ADVISORY IS IN EFFECT TO 60
MILES OUT INCLUDING INLAND BAYS AND SOUNDS FROM THIS MORNING THROUGH
TONIGHT. SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL
BRING SEAS TO 9 FEET BY THIS AFTERNOON.

A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FRONT WILL CONTINUE TO MOVE EAST OF THE REGION SUNDAY BRINGING FAIR
WEATHER THROUGH MOST OF NEXT WEEK WITH A CHANCE OF SHOWERS NEXT
WEEKEND.

OVER THE COASTAL WATERS...A SMALL CRAFT ADVISORY CONTINUES IN EFFECT
TO 60 MILES OUT INCLUDING INLAND BAYS AND SOUNDS THROUGH SUNDAY
MORNING. A MODERATE TO STRONG WESTERLY FLOW WILL FOLLOW THE FRONT
SUNDAY MORNING CONTINUING THROUGH MONDAY AFTERNOON. A MODERATE RISK
OF RIP CURRENTS CONTINUES THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT
OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL LIKELY BE REQUIRED
TODAY.

In the hours before

Local storm report, Apr 24, 11:18 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1118 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             MAHNED                  31.21N 89.09W
04/24/2010  E1.00 INCH       PERRY              MS   EMERGENCY MNGR

&&

JFB
Local storm report, Apr 24, 12:43 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1243 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             COFFEEVILLE             31.76N 88.09W
04/24/2010  E0.88 INCH       CLARKE             AL   EMERGENCY MNGR

            NICKEL SIZE REPORTED BY COUNTY EMA OFFICIALS. TIME OF
            REPORT 1150 AM CDT. STORM BEGAN APPROXIMATELY 1145 AM
            CDT.

&&

10
Special weather statement, Apr 24, 1:46 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
146 PM CDT SAT APR 24 2010

ALZ061-063-241915-
UPPER MOBILE-LOWER MOBILE-
146 PM CDT SAT APR 24 2010

...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY...

AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEES...MOVING NORTHEAST AT 65 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
MOBILE AIRPORT...HUTCHENS ELEMENTARY SCHOOL...FOREST HILL...
UNIVERSITY OF SOUTH ALABAMA...EIGHT MILE...WHISTLER...SARALAND AND
I65 AND AL 158 THROUGH 215 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
Local storm report, Apr 24, 3:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             4 SSE COFFEEVILLE       31.70N 88.06W
04/24/2010  E1.75 INCH       CLARKE             AL   EMERGENCY MNGR

            CLARKE COUNTY EMERGENCY MANAGER REPORTED GOLF BALL SIZE
            HAIL OCCURRED APPROXIMATELY 4 MILES SSE OF COFFEEVILLE,
            AL AROUND 1145 AM TODAY.

&&

JW

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:24 PM CDTSpecial Marine WarningMOB51 min
Apr 24, 1:01 AM CDTSevere Thunderstorm WarningMOBButler18 min
Apr 24, 1:17 AM CDTSevere Thunderstorm WarningMOBCrenshaw43 min
Apr 24, 1:21 AM CDTSevere Thunderstorm WarningMOBCrenshaw7 min
Apr 24, 2:12 AM CDTSevere Thunderstorm WarningMOBMobile48 min
Apr 24, 2:16 AM CDTSevere Thunderstorm WarningMOBMobile44 min
Apr 24, 2:50 AM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington17 min
Apr 24, 4:31 AM CDTSpecial Marine WarningMOB44 min
Apr 24, 6:13 AM CDTSpecial Marine WarningMOB47 min
Apr 24, 7:58 AM CDTSevere Thunderstorm WarningMOBChoctaw32 min
Apr 24, 8:02 AM CDTSevere Thunderstorm WarningMOBChoctaw, Washington43 min
Apr 24, 8:30 AM CDTTornado WarningMOBChoctaw36 min
Apr 24, 8:45 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington60 min
Apr 24, 9:50 AM CDTSevere Thunderstorm WarningMOBChoctaw55 min
Apr 24, 10:47 AM CDTTornado WarningMOBChoctaw, Clarke, Washington58 min
Apr 24, 11:23 AM CDTTornado WarningMOBChoctaw37 min
Apr 24, 11:42 AM CDTTornado WarningMOBChoctaw, Clarke, Washington47 min
Apr 24, 11:58 AM CDTTornado WarningMOBChoctaw32 min
Apr 24, 12:09 PM CDTSpecial Marine WarningMOB66 min
Apr 24, 12:20 PM CDTTornado WarningMOBClarke, Wilcox37 min
Apr 24, 12:59 PM CDTSpecial Marine WarningMOB46 min
Apr 24, 2:46 PM CDTSpecial Marine WarningMOB44 min
Apr 24, 2:54 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia51 min
Apr 24, 3:36 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile39 min
Apr 24, 3:42 PM CDTSpecial Marine WarningMOB48 min
Apr 24, 5:08 PM CDTSpecial Marine WarningMOB37 min
Apr 24, 5:42 PM CDTSpecial Marine WarningMOB33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.